# SDR 2025FA0000497

- Difficulty date: July 10, 2025
- Submitted: July 15, 2025
- Operation: General aviation
- Engine: Allsn 250B17F2
- Engine time: 1,492 hours, 1,184 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine Wheel
- Part number: 23073814
- Part serial: X643188
- Condition: Sheared
- Location: Engine
- Part time: 1,492 hours, 1,184 cycles
- Component: Turbine Assembl, Rroyce, B17F
- Component part number: 23088159
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

OVERTORQUE INSPECTION (117% FOR 1 SEC). THE PROP BOX AND ACCESSORY GEARBOX ASSEMBLIES WERE DISMANTLED, INSPECTED AND RE-ASSEMBLED IAW ROLLS ROYCE MANUAL INSTRUCTIONS. THE TURBINE SHAFT TO PINION GEAR COUPLING WAS INSPECTED WITH NO REJECTABLE FINDINGS. THEREFORE, THE TURBINE ASSEMBLY DID NOT REQUIRE INSPECTION. THE ENGINE WAS RE-ASSEMBLED IN PREPARATION FOR POST INSPECTION/REPAIR TESTING. DURING FUNCTIONAL TEST PRE-RUN PREPARATION, ENGINE WAS MOTORED TO BLEED OIL FROM #8 SCAVENGE LINE AND FROM FUEL LINE. BOTH FOUND ACCEPTABLE. ENGINE WAS STARTED AND BROUGHT UP TO GROUND IDLE AND CHECKED FOR FUEL, AIR OR OIL LEAKS, NO DISCREPANCIES FOUND. ENGINE POWER WAS INCREASED TO FLIGHT IDLE AND SLOWLY INCREASED TO PRE-SET PARAMETERS WITH NO ABNORMAL RUN INDICATIONS. POWER WAS DECELERATED TO ENABLE ANTI-ICE CHECK. AT THIS POINT A LOUD BANG WAS HEARD AND EMERGENCY SHUT DOWN SAFETY SYSTEM WAS ENGAGED. N1 GP ROTOR WAS SEIZED. POST DIS-MANTLING SHOWED THE #2 TURBINE WHEEL HAD SHEARED AT THE INSTALLATION POINT OF THE GP LABRYINTH SEAL.
